# SDR DXTA2020120804443

- Difficulty date: December 8, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500153
- Aircraft time: 5,784 hours, 4,622 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Display
- Part number: 0110145700
- Part serial: 16905712
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 400 AP FAIL, YD FAIL, SWPS FAIL, BLEED 2 OFF, STBY BARO NOCOMP, GSD 1 FAIL, SWPS ICE SPEED, HSDB FAULT, LEFT MAIN GEAR WOULD NOT SHOW DOWN BUT STAYED RED.  PRESSURIZATION WAS BEING RUN ON MANUAL.  TECH REMOVED AND REPLACED REPAIRED GSD NR 1 IAW AMM 31-41-01-000-801-A PERFORMED SOFTWARE/CONFIGURATION PER AMM TASK 31-41-01-470-801-A ALSO PERFORMED AVIONICS INTERGRATION SYSTEM SOFTWARE/CONFIGURATION UPLOADING PER AMM MPP (4610) 31-61-00-470-801-A.  OPERATIONS CHECK GOOD.
